# SDR 95ZZZX4609

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N306NT
- Make and model: Rkwell NA26540
- Aircraft serial: 282030
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 5161651
- Condition: Defective
- Location: Power Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE WAS REMOVED FROM AIRCRAFT DUE TO INTERNAL BYPASSING CAUSING HYDRAULIC PUMP TO CYCLE CONTINUOUSLY.  UNIT TIME IN SERVICE SINCE REPAIR:  37.3 HRS.  SUBMITTER STATED LOW-TIME FAILURES OF THESE UNITS HAS BEEN COMMON IN FLEET OF 17 AIRCRAFT.  INTERNAL BYPASSING CONDITIONS ARE COMMON IN BOTH OVERHAULED AND REPAIRED UNITS.  AIRCRAFT TOTAL TIME:  10,697.7 HRS.  TOTAL LANDINGS:  7,306.
